Alert archive / Georgia / River Flood Warnings in 2021
River Flood Warning 23, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Mar 24, 2021, 9:03 PM EDT for Brantley County, Georgia. It took effect at Mar 25, 2021, 2:00 AM EDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2021, 9:03 PM EDT (01:03 UTC)
- In effect from
- Mar 25, 2021, 2:00 AM EDT
- Expired
- Apr 2, 2021, 4:59 AM EDT
- In force
- 8 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Brantley County, GA
The radar
The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Satilla River at Atkinson (ATKG1). The gauge peaked at 14.91 ft at Mar 27, 2021, 2:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02228000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
334 WGUS42 KJAX 250103 FLWJAX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Jacksonville FL 903 PM EDT Wed Mar 24 2021 ...The National Weather Service in Jacksonville FL has issued a Flood Warning for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-251400- /O.NEW.KJAX.FL.W.0023.210325T0600Z-210327T1800Z/ /ATKG1.1.ER.210325T0600Z.210325T1800Z.210327T1200Z.NO/ 903 PM EDT Wed Mar 24 2021 The National Weather Service in Jacksonville has issued a * Flood Warning for the Satilla River At Atkinson. * From late tonight to Saturday afternoon. * At 8:45 PM EDT Wednesday the stage was 12.8 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 13.2 feet early tomorrow afternoon. It will then fall below flood stage Saturday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ JAX
17 follow-up statements
737 WGUS82 KJAX 251322 FLSJAX Flood Statement National Weather Service Jacksonville FL 922 AM EDT Thu Mar 25 2021 ...The Flood Warning is extended for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-261330- /O.EXT.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210326T0600Z.000000T0000Z.NO/ 922 AM EDT Thu Mar 25 2021 ...The Flood Warning is now in effect until further notice... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 AM EDT Thursday the stage was 13.4 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 13.7 feet just after midnight tonight. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ DD
453 WGUS82 KJAX 260219 FLSJAX Flood Statement National Weather Service Jacksonville FL 1019 PM EDT Thu Mar 25 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-270230- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210327T0600Z.000000T0000Z.NO/ 1019 PM EDT Thu Mar 25 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 9:45 PM EDT Thursday the stage was 14.0 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.5 feet early Saturday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ SHASHY
769 WGUS82 KJAX 261254 FLSJAX Flood Statement National Weather Service Jacksonville FL 854 AM EDT Fri Mar 26 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-271300- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210327T1200Z.000000T0000Z.NO/ 854 AM EDT Fri Mar 26 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 7:45 AM EDT Friday the stage was 14.4 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.7 feet tomorrow morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ DD
911 WGUS82 KJAX 270115 FLSJAX Flood Statement National Weather Service Jacksonville FL 915 PM EDT Fri Mar 26 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-280115- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210327T0600Z.000000T0000Z.NO/ 915 PM EDT Fri Mar 26 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 PM EDT Friday the stage was 14.7 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.8 feet just after midnight tonight. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ KB
011 WGUS82 KJAX 271343 FLSJAX Flood Statement National Weather Service Jacksonville FL 943 AM EDT Sat Mar 27 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-280300- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210327T1800Z.000000T0000Z.NO/ 943 AM EDT Sat Mar 27 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 AM EDT Saturday the stage was 14.9 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.9 feet this afternoon. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ JAX
566 WGUS82 KJAX 280146 FLSJAX Flood Statement National Weather Service Jacksonville FL 946 PM EDT Sat Mar 27 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-290200- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/ 946 PM EDT Sat Mar 27 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 PM EDT Saturday the stage was 14.9 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall to 13.5 feet Tuesday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ DD
234 WGUS82 KJAX 281422 FLSJAX Flood Statement National Weather Service Jacksonville FL 1022 AM EDT Sun Mar 28 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-291430- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/ 1022 AM EDT Sun Mar 28 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 PM EDT Saturday the stage was 14.9 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall to 13.5 feet Tuesday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ SANDRIK
452 WGUS82 KJAX 290139 FLSJAX Flood Statement National Weather Service Jacksonville FL 939 PM EDT Sun Mar 28 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-300145- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/ 939 PM EDT Sun Mar 28 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 8:45 PM EDT Sunday the stage was 14.8 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall to 13.1 feet Wednesday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ DD
300 WGUS82 KJAX 291513 FLSJAX Flood Statement National Weather Service Jacksonville FL 1113 AM EDT Mon Mar 29 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-300145- /O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/ 1113 AM EDT Mon Mar 29 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until further notice. * At 10:45 AM EDT Monday the stage was 14.6 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall to 13.2 feet Thursday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ JAX
599 WGUS82 KJAX 300121 FLSJAX Flood Statement National Weather Service Jacksonville FL 921 PM EDT Mon Mar 29 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-310130- /O.EXT.KJAX.FL.W.0023.000000T0000Z-210401T1200Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210401T0600Z.NO/ 921 PM EDT Mon Mar 29 2021 ...The Flood Warning is now in effect until Thursday morning... The Flood Warning continues for the Satilla River At Atkinson. * Until Thursday morning. * At 8:45 PM EDT Monday the stage was 14.5 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage early Thursday morning and continue falling to 12.6 feet Thursday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ CHANEY
946 WGUS82 KJAX 301302 FLSJAX Flood Statement National Weather Service Jacksonville FL 902 AM EDT Tue Mar 30 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-311315- /O.CON.KJAX.FL.W.0023.000000T0000Z-210401T1200Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T0600Z.NO/ 902 AM EDT Tue Mar 30 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until Thursday morning. * At 8:45 AM EDT Tuesday the stage was 14.3 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage early Friday morning and continue falling to 12.8 feet Friday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ NELSON
822 WGUS82 KJAX 310113 FLSJAX Flood Statement National Weather Service Jacksonville FL 913 PM EDT Tue Mar 30 2021 ...The Flood Warning is extended for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-010115- /O.EXT.KJAX.FL.W.0023.000000T0000Z-210402T1200Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T0600Z.NO/ 913 PM EDT Tue Mar 30 2021 ...The Flood Warning is now in effect until Friday morning... The Flood Warning continues for the Satilla River At Atkinson. * Until Friday morning. * At 8:45 PM EDT Tuesday the stage was 14.1 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage early Friday morning and continue falling to 12.7 feet Friday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ CHANEY
995 WGUS82 KJAX 311249 FLSJAX Flood Statement National Weather Service Jacksonville FL 849 AM EDT Wed Mar 31 2021 ...The Flood Warning is extended for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-011300- /O.EXT.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/ 849 AM EDT Wed Mar 31 2021 ...The Flood Warning is now in effect until early Friday afternoon... The Flood Warning continues for the Satilla River At Atkinson. * Until Friday afternoon. * At 7:45 AM EDT Wednesday the stage was 13.9 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage Friday morning and continue falling to 12.5 feet Saturday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ DD
514 WGUS82 KJAX 010115 FLSJAX Flood Statement National Weather Service Jacksonville FL 915 PM EDT Wed Mar 31 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-020115- /O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/ 915 PM EDT Wed Mar 31 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until Friday afternoon. * At 8:45 PM EDT Wednesday the stage was 13.7 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage Friday morning and continue falling to 12.4 feet Saturday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ JAX
890 WGUS82 KJAX 011320 FLSJAX Flood Statement National Weather Service Jacksonville FL 920 AM EDT Thu Apr 1 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-021330- /O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/ 920 AM EDT Thu Apr 1 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until Friday afternoon. * At 8:45 AM EDT Thursday the stage was 13.4 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tomorrow morning and continue falling to 12.2 feet Sunday morning. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ KB
408 WGUS82 KJAX 020132 FLSJAX Flood Statement National Weather Service Jacksonville FL 932 PM EDT Thu Apr 1 2021 ...The Flood Warning continues for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-021345- /O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/ 932 PM EDT Thu Apr 1 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Satilla River At Atkinson. * Until Friday afternoon. * At 8:45 PM EDT Thursday the stage was 13.2 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tomorrow morning and continue falling to 12.1 feet Sunday evening. * Impact...At 13.0 feet, Warners Landing, Louis Landing and secondary roads around KOA campgrounds begin to flood. * Impact...At 14.0 feet, River Rock Road begins to experience flooding across the road. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ JAX
392 WGUS82 KJAX 020859 FLSJAX Flood Statement National Weather Service Jacksonville FL 459 AM EDT Fri Apr 2 2021 ...The Flood Warning is cancelled for the following rivers in Georgia... Satilla River At Atkinson affecting Brantley County. GAC025-021000- /O.CAN.KJAX.FL.W.0023.000000T0000Z-210402T0859Z/ /ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/ 459 AM EDT Fri Apr 2 2021 ...The Flood Warning for the Satilla River At Atkinson has been cancelled... The Flood Warning is cancelled for the Satilla River At Atkinson. * At 4:45 AM EDT Friday the stage was 13.0 feet. * Flood stage is 13.0 feet. * Forecast...The river is expected to fall below flood stage this morning and continue falling to 12.0 feet early Monday morning. && LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191 $$ NELSON
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Mar 24, 7:24 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 24, 7:24 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 724 PM EDT Wed Mar 24 2021 .AVIATION... [Through 00Z Friday] VFR this evening with high clouds and light SE winds. Moderate confidence in low clouds (IFR/LIFR CIGS) along with some fog (MVFR/IFR VSBYS) developing around 08-09z and pushing north into all coastal TAF sites, but lower confidence in this scenario at the inland GNV TAF site. Any low stratus/fog should dissipate in the 13-14z time frame, except for slightly later around 15z at SSI. S-SE winds will increase to around 12G18 knots at all TAF sites in the 15-18z time frame during daytime heating. && .PREV DISCUSSION [541 PM EDT]... .NEAR TERM [Through Tonight]... High pressure ridging at the surface stretches from Bermuda to central Florida this afternoon while ridging aloft in the mid levels centered near the Straits of Florida and the Bahamas is promoting subsidence over the Florida peninsula. A weak decaying frontal boundary lies just west of the area from Macon SW to the Pensacola. Southerly flow in the low levels between the high to the east and the weak front to the west has allowed our high temperatures to rise into the low 80s along and west of I-95 over NE FL areas while an inland moving Atlantic seabreeze has kept the coast cooler in the low to mid 70s due to the influence of the cooler shelf waters currently in the low 60s. The Atlantic seabreeze will continue moving inland and collide with the Gulf coast seabreeze near Highway 301 over NE FL and farther west near US441 in SE GA west of Waycross, but showers are not expected as too much dry air is in place with the exception a few spots north of Homerville over inland SE GA where a few showers have held together at this hour. Tonight, some mid and high level clouds will make their way across the region in the SW flow aloft with SE winds around 5-10 mph allowing low stratus to form over NE FL areas as moisture increases from the south with patchy fog possible from St Augustine southward late tonight with some patchy sea fog over the cooler shelf waters also possible towards sunrise. Overnight lows will be in the upper 50s to lower 60s. .SHORT TERM [Thursday Through Friday Night]... A surface low will develop and strengthen well west of the region over the ArkLaTex region and move NE into the mid Mississippi Valley while surface high pressure will remain fixed over Bermuda on Thursday with breezy south to southwest winds Thursday becoming more southwesterly as an attendant cold front extending from the surface low moves eastward through the TN valley and into the SE states. However, ridging aloft building steadily northward from south Florida will impede the cold front's progress from moving through our area and causing the front to stall near the Altamaha river basin by Friday night. Some isolated thunderstorms will be possible over the Breakfast counties in SE GA north and west of Waycross where enough surface instability will be available just ahead of the cold front, but the stronger dynamics will be lifting north of the region, decreasing the threat for any severe storm potential with a few strong storms not out of the question Friday afternoon over the northern counties. Temperatures will continue to get warmer during the period with highs about 10-15 degrees above normal with near record highs expected Thursday and Friday. The coast will have cooler, near normal high temperatures on Thursday behind the seabreeze, but warm up Friday into the low 80s due to the persistent SW winds that will pin the seabreeze closer to the immediate coast. Overnight lows will be in the lower to mid 60s. .LONG TERM [Saturday Through Wednesday]... Saturday into Sunday, the stalled front will lift back to the north Saturday with warm high pressure persisting from Bermuda to Florida at the surface and low level ridging over the Atlantic to our east with light southerly winds. This pattern will promote the formation of the Atlantic and Gulf coast seabreezes, but too much dry air and subsidence in the mid levels should prevent any showers forming along the seabreeze. On Sunday, another cold front will approach the region from the NW and deliver some showers over SE GA and an isolated thunderstorm possible near the Altamaha river. Highs will remain well above seasonal values in the upper 80s to around 90s degrees west of I-95 on Saturday and only slightly cooler on Sunday due to increasing clouds ahead of the front. Overnight lows will remain mild in the 60s. Monday into Wednesday, The front will move SE across the area and high pressure will build north of the region over the upper Ohio Valley and interior Mid Atlantic region with onshore north to NE flow and cooler temperatures in the 70s for highs on Monday. As the high moves eastward onto the Mid Atlantic coast on Tuesday, winds will become easterly and then southeasterly on Wednesday with dry conditions as the low level ridge forms just east of the area with mid level riding over the eastern Gulf of Mexico keeping zonal flow aloft in the mid to upper levels overhead. Temperatures will slowly warm back to to above seasonal values with highs in the upper 70s north to low to mid 80s southward to locations in north central Florida on Tuesday with further warming on Wednesday into the mid to upper 80s while staying cool at the coast in the 70s. Overnight lows will be in the upper 50s to low 60s into midweek next week. .MARINE... Light southeast winds with easterly swells are expected through tonight with patchy fog possible over the nearshore waters. Winds will become southerly and strengthen ahead of another frontal system on Thursday and Friday, which will stall west of the area through the weekend. Moist air over the cool shelf waters may support fog development over the weekend. Another front will approach the region and move over the waters late Sunday night into early Monday with north to northeast winds to begin the week as high pressure builds to the north. Rip Currents: Moderate rip current risk this afternoon into Thursday. .HYDROLOGY... Minor flooding still continues along the Santa Fe basin near Three Rivers Estates, with levels continuing to fall toward Action stage. && .PRELIMINARY POINT TEMPS/POPS... AMG 59 88 64 87 63 / 0 0 10 30 0 SSI 60 73 63 83 64 / 0 10 0 10 0 JAX 60 88 63 89 64 / 0 0 0 0 0 SGJ 62 82 63 84 64 / 0 0 0 0 0 GNV 58 89 62 89 62 / 0 0 0 0 0 OCF 58 90 62 90 63 / 0 0 0 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
River Flood Warnings in Georgia, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.